# SDR ASMF200409013

- Difficulty date: September 29, 2004
- Submitted: October 2, 2004
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 44,024 hours, 30,720 cycles
- Engine: Pwa JT8D*
- System (JASC): 3244 · Tire
- Part: Control Panel
- Part number: 42831
- Part serial: 321
- Condition: Failed
- Location: Autobrake
- Part time: 38,124 hours, 27,160 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, CONFIGURATION AUDIBLE ALARM WAS ACTIVATED AND AUTO SPOILER FAIL LIGHT WAS DEFERRED BY MEL. TAKEOFF CONFIGURATION WAS CHECKED BEING CORRECT. DURING OVERNIGHT SERVICE AUTO SPOILERS AND CONFIGURATION ALARM WERE CHECKED.  AUTO BRAKE CONTROL PANEL WAS REPLACED IAW MM 32-44-01, TESTS WERE CORRECT.
